# SDR CA050324005

- Difficulty date: September 29, 2004
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Amd FALCON900B
- System (JASC): 3444 · Ground Proximity System
- Part: Inverter
- Part number: 9650676008
- Part serial: 1939
- Condition: Failed
- Location: Gpws
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE GPWS FAILED IN FLIGHT. THE CONNECTOR PLUG ON THE GPWS INVERTER WAS CLEANED OF MOISTURE AND THE SYSTEM WAS TESTED SERVICEABLE.
